Bulletin (New Series) of the American Mathematical Society

The structure of non-Arguesian lattices

Alan Day and Bjarni Jónsson

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc. (N.S.), Volume 13, Number 2 (1985), 157-159.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183552699

Mathematical Reviews number (MathSciNet)
MR799801

Zentralblatt MATH identifier
0577.06009

Subjects
Primary: 06C05: Modular lattices, Desarguesian lattices
Secondary: 51A05: General theory and projective geometries

Citation

Day, Alan; Jónsson, Bjarni. The structure of non-Arguesian lattices. Bull. Amer. Math. Soc. (N.S.) 13 (1985), no. 2, 157--159. https://projecteuclid.org/euclid.bams/1183552699


Export citation

References

  • 1. A. Day, A note on Arguesian lattices, Arch. Math. 3, Scripta Fac. Sci. Nat. Ujep Brunensis XIX (1983), 117-124.
  • 2. G. Grätzer, B. Jónsson and H. Lakser, The amalgamation property in equational classes of modular lattices, Pacific J. Math. 45 (1973), 507-524.
  • 3. M. Hall, Jr. and R. Dilworth, The embedding theorem for modular lattices, Ann. of Math. (2) 45 (1944), 450-456.
  • 4. Ch. Herrmann, S-Verklebte Summen von Verbanden, Math. Z. 130 (1973), 255-274.
  • 5. Ch. Herrmann, On the word problem for modular lattices with four generators, Math. Ann. 265 (1983), 513-527.
  • 6. B. Jónsson, Modular lattices and Desargues' theorem, Math. Scand. 2 (1954), 295-314.
  • 7. B. Jónsson, Arguesian lattices of dimension n ≤ 4, Math. Scand. 7 (1959), 133-145.
  • 8. B. Jónsson and G. Monk, Representation of primary Arguesian lattices, Pacific J. Math. 30 (1969), 95-139.
  • 9. D. Pickering, On minimal non-Arguesian lattice varieties, PhD Thesis, Univ. of Hawaii, 1984.